Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

15 year old with lower back pain. Does low hemoglobin level cause this? Breathlessness on being cold

My daughter is 15 and has had lower back pain for two years now. Scans and x-rays have shown no damage and Ibruprophen, massage and diclofenac have stopped working. Todayshe came home from school in excruciating pain and a limp on her right leg. Blood checks show hemoglobin level of 10.9. Does this explain the back ache? What can I do. She also complains of breathlessness especially when it is cold . Any advice?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Low Haemoglobin of 10.9 ideally will not lead to back pain specifically.However low HB can be corrected with green leafy vegetable ,fruits and iron tonics.Now since the pain is so bad which is making her limp it is advisable you get her examined by a paediatric neurologist and rheumatologist to rule out any major issues related to her back.
Take Care
Answered: Tue, 19 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor